# SDR DXTA200500690

- Difficulty date: April 21, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N949QS
- Make and model: Cessna 750
- Aircraft serial: 7500049
- Aircraft time: 6,181 hours, 4,009 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Handle
- Condition: Mislocated
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CRUISING AT FL410, A LOUD THUMP CAME FROM UNDER THE NOSE, SOUNDED LIKE THE NOSE GEAR CAME UNLOCKED AND BACK UP.  DURING INSPECTION OF THE NOSE GEAR FOUND AN EXCESSIVE AMOUNT OF SLACK IN THE MANUAL UPLOCK HOOK RELEASE CABLE.  INSPECTED HANDLE IN THE COCKPIT AND FOUND HANDLE TO BE REMOVED FROM THE STOWED POSITION.  THIS HANDLE BEING REMOVED CAUSED GEAR TO UNLOCK IN FLIGHT AND WAS INSTANTLY LOCKED BY THE HYDRAULIC POWER.  RESET UPLOCK RELEASE HANDLE TO ITS STOWED POSITION AS REQUIRED.  CONTACTED LMCC WITH FINDING.  INSPECTED AND RESECURED HANDLE IAW CE-750 MM CHP 32-30-06.  REQUIRES GEAR SWINGS FOR FINAL OPS CHECK.  JACKED A/C AS REQUIRED.  PERFORMED SEVERAL GEAR SWINGS AND OPS CHECKED GOOD.
